Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Surprising amount of blood after sneezing, have a dull headache. Why am I sluggish?

I sneezed a little while ago and there was a surprising amount of blood coming from my right nostril . It wasnt dripping or anything but it was bleesing for a few minutes. Now the bleeding stopped but it still appears in my spit and my right eye feels heavy and i have a light dullheadache on the right side of my head also i feel sluggish. What can this be? I wanna also add there has been a littlw bit of blood in the right side of my nose for a few days
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
This is sinusitis
you musta have allergies in past or during change of season
it is converted to sinusitis
which bleeds
i advise you to take metrogyl 200 m bd
tab fexofenadine 120 mg od
syp tosse 1/ tsf bd
neosporin H eye ointment to apply in nose bd
do for 2 week
diclofenic as pain killer sos
Get Xray done and take proper treatment from ent specialist
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor